Originally Posted by Trivial Rush
Hi everyone i started gabitril yesterday because i get the shakes sometimes. But i also have other problems like hallucinations sometimes i was wondering if anyone taking gabitril has gotten hallucinations or heard things while on it. Because if so i do not want to take this drug, please let me know.
Hey Triv.... I believe that you and I may be the only two on the planat taking Gabitril.... I am not even sure why I am on the stuff, but I am told that one cannot just drop it "Cold Turkey." I am on 12 Mg per day, and I do not suffer from Epilepsy, nor any other seizure disorder. The Psych that put me on the stuff said it would help me control my mood and my temper.... Neither is evident. In addition to this massive dose of Gabitrash, The Qwack also had me on 300 Mg of Effexor XR per day. No help from that one either. In fact my mood and temper have been even worse!
Needless to say, I have switched Psychiatrists. The first thing the new one did was to taper me off of the Effexor. After 8 weeks, I am finally off of it completely, but still feeling the miserable withdrawal effects. Since the game plan has been to take one step at a time, I guess a taper off of Gabitril comes next. I can't wait to see how that rips my life apart. Thank God for my wife and children being Saints!
Good luck on this stuff, but be sure you know WHY you are taking it before you go too far.... I wish I had known about this site before I started either of these meds.